# SDR V0XD2017051101

- Difficulty date: May 2, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 35,500 hours, 25,594 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 492037
- Part serial: SPP5073
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INBD AND OTBD LT AXLES.   PERFORMED SB 49200-32-95 IAW SB 670BA-32-048 AND REO 670-32-11-361,  NDT PERFORMED, NO DEFECTS NOTED.
